Current Issue

Vol 6 No 2 (2023)
View All Issues

Journal of Mathematics Learning (JML) is a peer-reviewed online academic journal devoted to disseminate research and theory in the field of mathematics education. The JML is managed by the Mathematics Education Program, Faculty of Teacher Training and Education of Universitas Mathla'ul Anwar Banten. JML was published regularly twice a year, in February and August.

JML is indexed and/or available catalogue in:

Journal of Mathematics Learning (JML) is an Open Access Journal. The authors who publish the manuscript in this journal agree to the following terms: 

JML is licensed under a Creative Commons Attribution 4.0 International License. This permits anyone to copy, redistribute, remix, transmit and adapt the work provided the original work and source is appropriately cited.

ISSN (print): 2615-0700
ISSN (Online): 2615-4129